# SDR FDEA201006141984

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53776575202
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FRAME 34R FROM STR 13R TO 22R HAS NUMEROUS SMALL GOUGES AND BARE METAL APPROX 4 SQ IN THROUGHOUT ENTIRE FRAME ON INSIDE OF ACFT DEEPEST OF THE GOUGES IS APPROX .005" BLENDED OUT GOUGES ON FRAME 34R BETWEEN STR 13R TO 22R CHECK LIMITS FOUND OUT OF LIMITS IAW SRM 53-14-13 AND 53-10-00.  REPAIRED FR 34R IAW SRM 53-10-13 AND SRM 51-73-10.
